# SDR ASAA2022123041487

- Difficulty date: December 30, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A945835
- Condition: Corroded
- Location: Bs 500l Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STATION 500L FLOOR STRUCTURE HAS CORROSION FROM S26L TO S26R UPPER SURFACE (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION FROM FWD PIT STA. 500 LWR BULKHEAD SUPPORT. ORIG. THICKNESS IS .071. AFTER CORROSION REMOVAL, MIN. REMAINING THICKNESS IS .053. MAT'L LOSS IS .018. OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1. RECIEVED NEW SUPPORT. PO: 1046830.1 AND LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED SUPPORT IAW SRM 51-40-02 AND IPC 53-11-01-42.
